Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 18, NWS Miami, FL

April 6, 2012

NWS Miami, FL issued this small craft advisory at Apr 6, 2012, 4:13 PM EDT. It took effect at Apr 7, 2012, 4:00 AM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2012, 4:13 PM EDT (20:13 UTC)
In effect from
Apr 7, 2012, 4:00 AM EDT
Expired
Apr 8, 2012, 4:25 PM EDT
In force
36 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WHUS72 KMFL 062013
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
413 PM EDT FRI APR 6 2012

AMZ610-630-650-651-670-671-071000-
/O.NEW.KMFL.SC.Y.0018.120407T0800Z-120408T2100Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
413 PM EDT FRI APR 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 5 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 5 PM EDT
SUNDAY. 

* WINDS AND SEAS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER
  GUSTS ARE EXPECTED. SEAS WILL BUILD TO NEAR 10 FEET ON SATURDAY
  IN THE GULF STREAM, AND THEN GRADUALLY DIMINISH TO 5 TO 7 FEET
  BY LATE SUNDAY. CHOPPY CONDITIONS ARE EXPECTED ON LAKE
  OKEECHOBEE AND BISCAYNE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
064 
WHUS72 KMFL 070838
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
438 AM EDT SAT APR 7 2012

AMZ610-630-650-651-670-671-082100-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-120408T2100Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
438 AM EDT SAT APR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY...

* WINDS AND SEAS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER
  GUSTS ARE EXPECTED. SEAS WILL BUILD TO NEAR 10 FEET TODAY IN THE
  GULF STREAM...THEN GRADUALLY DIMINISH TO 5 TO 7 FEET BY LATE
  SUNDAY. CHOPPY CONDITIONS ARE EXPECTED ON LAKE OKEECHOBEE AND
  BISCAYNE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
986 
WHUS72 KMFL 071931
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
331 PM EDT SAT APR 7 2012

GMZ656-657-676-081200-
/O.EXB.KMFL.SC.Y.0018.120407T2200Z-120408T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
331 PM EDT SAT APR 7 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY. 

* WINDS AND SEAS: NORTHEAST WINDS AROUND 20 KNOTS WILL OCCUR OVER
  THE GULF WATERS OF SOUTH FLORIDA TONIGHT. THIS WILL ALLOW FOR
  THE SEAS TO BE 2 TO 4 FEET NEAR-SHORE UP TO 6 FEET WELL OFFSHORE
  TONIGHT. THEREFORE...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE
  GULF WATERS OF SOUTH FLORIDA UNTIL 8 AM EDT SUNDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-650-651-670-671-081200-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-120408T2100Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
331 PM EDT SAT APR 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SUNDAY...

* WINDS AND SEAS: NORTHEAST WINDS AROUND 20 KNOTS THIS EVENING
  WILL SLOWLY DECREASE TO 15 TO 20 KNOTS LATE TONIGHT. THE
  COMBINED SEAS IN THE ATLANTIC WATERS WILL ALSO REMAIN AT 8 TO 10
  FEET THIS EVENING SLOWLY SUBSIDING TO 5 TO 7 FEET BY EARLY
  SUNDAY MORNING. THEREFORE...THE SMALL CRAFT ADVISORY WILL REMAIN
  IN EFFECT FOR THE ATLANTIC...BISCAYNE BAY...AND LAKE OKEECHOBEE
  WATERS THROUGH 8 AM EDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
448 
WHUS72 KMFL 080915
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
515 AM EDT SUN APR 8 2012

AMZ610-630-081015-
/O.CAN.KMFL.SC.Y.0018.000000T0000Z-120408T2100Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
515 AM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

OBSERVATIONS ACROSS THE AREA INDICATE THAT SUSTAINED WINDS HAVE
DROPPED BELOW 20 KNOTS ACROSS THE AREA AND THEREFORE THE ADVISORY
HAS BEEN CANCELLED. SMALL CRAFT SHOULD STILL EXERCISE CAUTION
PARTICULARLY AROUND THE MOUTH OF BISCAYNE BAY AND OUT IN THE OPEN
IN THE MIDDLE OF LAKE OKEECHOBEE.

$$

AMZ650-651-670-671-081200-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-120408T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
515 AM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS: NORTHEAST WINDS OF 15 TO 20 KNOTS THIS MORNING
  ARE FORECAST TO CONTINUE SUBSIDING TODAY. HOWEVER, THE COMBINED
  SEAS ACROSS MUCH OF THE ATLANTIC WATERS, AND PARTICULARLY ACROSS
  THE GULF STREAM, WILL STILL REMAIN AT OR ABOVE 7 FEET THIS
  MORNING BEFORE FINALLY DROPPING BELOW 7 FEET BY EARLY AFTERNOON
  ACROSS THE BROWARD AND MIAMI DADE WATERS AND BY LATE AFTERNOON
  ACROSS THE PALM BEACH WATERS. THEREFORE...THE SMALL CRAFT
  ADVISORY REMAINS IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS OR
WAVES OF 7 FEET OR GREATER ARE EXPECTED SOMEWHERE ACROSS THE AREA
RESULTING IN HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-081200-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-120408T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
515 AM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS AND SEAS: NORTHEAST WINDS AROUND 20 KNOTS WILL OCCUR OVER
  THE GULF WATERS OF SOUTH FLORIDA THROUGH THE MID MORNING HOURS
  ON SUNDAY. THIS WILL ALLOW FOR THE SEAS TO BE 2 TO 4 FEET NEAR-
  SHORE UP TO 5 FEET WELL OFFSHORE. THEREFORE...A SMALL CRAFT
  ADVISORY FOR WIND SPEEDS IS IN EFFECT FOR THE GULF WATERS OF
  SOUTH FLORIDA UNTIL 8 AM EDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS OR
WAVES OF 7 FEET OR GREATER ARE EXPECTED SOMEWHERE ACROSS THE AREA
RESULTING IN HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
963 
WHUS72 KMFL 081300
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
900 AM EDT SUN APR 8 2012

AMZ650-651-670-671-082100-
/O.CON.KMFL.SC.Y.0018.000000T0000Z-120408T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
900 AM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS: NORTHEAST WINDS OF 15 TO 20 KNOTS THIS MORNING
  ARE FORECAST TO CONTINUE SUBSIDING TODAY. HOWEVER...THE
  COMBINED SEAS ACROSS MUCH OF THE ATLANTIC WATERS... AND
  PARTICULARLY ACROSS THE GULF STREAM... WILL STILL REMAIN AT OR
  ABOVE 7 FEET THIS MORNING BEFORE FINALLY DROPPING BELOW 7 FEET
  BY EARLY AFTERNOON ACROSS THE BROWARD AND MIAMI DADE WATERS AND
  BY LATE AFTERNOON ACROSS THE PALM BEACH WATERS. THEREFORE...THE
  SMALL CRAFT ADVISORY REMAINS IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
OR WAVES OF 7 FEET OR GREATER ARE EXPECTED SOMEWHERE ACROSS THE
AREA RESULTING IN HAZARDOUS CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
217 
WHUS72 KMFL 082025
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
425 PM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

AMZ650-651-670-671-082130-
/O.CAN.KMFL.SC.Y.0018.000000T0000Z-120408T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
425 PM EDT SUN APR 8 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS ARE EXPECTED TO SLOWLY DECREASE ACROSS THE LOCAL
ATLANTIC WATERS THIS EVENING AND OVER NIGHT WITH SEAS BELOW
ADVISORY LEVELS EXPECTED. THEREFORE...THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 4:03 PM EDT, 10 minutes earlier.

Area forecast discussion, Apr 6, 4:03 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
403 PM EDT FRI APR 6 2012

...A FEW STRONG THUNDERSTORMS POSSIBLE THROUGH EARLY EVENING...
...BREEZY & COOLER FOR THE WEEKEND WITH DETERIORATING MARINE CONDITIONS...

.DISCUSSION...A WEAKENING COLD FRONT, CURRENTLY NEAR LAKE
OKEECHOBEE, WILL CONTINUE TO PUSH SOUTHEAST THIS AFTERNOON AND
EARLY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL STILL BE
POSSIBLE, WITH THE MAJORITY OF THE ACTIVITY FOCUSED OVER BROWARD
AND MIAMI DADE COUNTIES. STRONG WIND GUSTS AND HAIL ARE STILL
POSSIBLE WITH A FEW THUNDERSTORMS, ESPECIALLY GIVEN COLD
TEMPERATURES ALOFT AND MID LEVEL DRY AIR. OVERALL, HOWEVER, THE
SEVERE WEATHER THREAT IS DECREASING AND SHOULD END BY EARLY
EVENING.

A COOLER AND DRIER AIR MASS WILL OVERTAKE THE REGION LATE THIS
EVENING AND OVERNIGHT. LOW LEVEL WINDS WILL QUICKLY BECOME
NORTHEASTERLY WITH A FEW SHOWERS POTENTIALLY FORMING OVER THE
ATLANTIC WATERS.

ON SATURDAY, A RATHER TIGHT PRESSURE GRADIENT WILL BRING BREEZY
CONDITIONS, ESPECIALLY TO THE EAST COAST. THE NORTHEASTERLY FLOW
WILL ALSO RESULT IN SOME ISOLATED SHOWER ACTIVITY OVER THE
EASTERN THIRD OF THE REGION. SOMEWHAT DRIER LOW LEVEL AIR WILL BE
ADVECTED INTO THE REGION SATURDAY NIGHT INTO SUNDAY, WHICH SHOULD
KEEP ANY SHOWER ACTIVITY CONFINED TO THE LOCAL ATLANTIC WATERS.

AN UPPER LEVEL TROUGH WILL DEEPEN ALONG THE U.S. EAST COAST
MONDAY THROUGH TUESDAY WITH ZONAL FLOW GRADUALLY OVERTAKING THE
FLORIDA PENINSULA THROUGH THIS PERIOD. NEAR THE SURFACE, HIGH
PRESSURE OVER CENTRAL FLORIDA ON MONDAY WILL WEAKEN AS A COLD
FRONT APPROACHES THE NORTHERN PORTIONS OF THE STATE BY MONDAY
NIGHT. ANOTHER SURFACE HIGH PRESSURE SYSTEM WILL THEN BUILD OVER
THE MISSISSIPPI RIVER VALLEY WEDNESDAY INTO THURSDAY. OVERALL,
DRY AND SEASONABLY WARM CONDITIONS ARE EXPECTED THROUGH MUCH OF
THE WEEK, ALTHOUGH A FEW ISOLATED SHOWERS COULD STILL OCCUR ALONG
AND NEAR THE EAST COAST.

&&

.AVIATION...18Z ISSUANCE...SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE ACROSS THE EAST COAST TERMINALS THROUGH THE LATE
AFTERNOON HOURS SO KEPT VCTS IN FOR THE EAST COAST TAF SITES.
THESE THUNDERSTORMS WILL DIMINISH LATE THIS AFTERNOON AND INTO
THIS EVENING LEAVING VFR CONDITIONS TO PREVAIL TONIGHT AND
SATURDAY. WINDS WILL REMAIN WEST THIS AFTERNOON BETWEEN 15 TO 20
KNOTS WITH GUSTS UP TO 25 KNOTS. THESE WINDS WILL DIMINISH
SLIGHTLY TONIGHT AS THEY SHIFT TO THE NORTHEAST. WINDS ARE
EXPECTED TO INCREASE AGAIN OUT OF THE NORTHEAST ON SATURDAY WITH
SPEEDS BETWEEN 15 AND 20 KNOTS WITH HIGHER GUSTS.

&&

.MARINE...INCREASING WINDS WILL RESULT IN BUILDING SEAS LATE
TONIGHT INTO SATURDAY. EXERCISE CAUTION STATEMENTS ARE WARRANTED
FOR TONIGHT, WITH SMALL CRAFT ADVISORIES NEEDED FOR THE ATLANTIC
WATERS, INCLUDING LAKE OKEECHOBEE AND BISCAYNE BAY, SATURDAY INTO
SUNDAY. THESE ADVISORIES MAY ULTIMATELY BE EXPANDED TO INCLUDE
THE GULF WATERS AS WELL. NORTHEAST WINDS AROUND 20 KNOTS WITH
HIGHER GUSTS ARE EXPECTED, ESPECIALLY OVER THE ATLANTIC WATERS.
SEAS WILL BUILD TO NEAR 10 FEET ON SATURDAY WITH THE HIGHEST SEAS
IN THE GULF STREAM.

&&

.FIRE WEATHER...RELATIVE HUMIDITIES WILL BE LOWER THIS WEEKEND,
BUT SHOULD STILL REMAIN ABOVE 40 PERCENT IN ALL AREAS ON
SATURDAY. HUMIDITIES COULD BE A BIT LOWER ON SUNDAY, ESPECIALLY
OVER INTERIOR SECTIONS, WHERE IT COULD FALL TO NEAR 35 PERCENT.
THE NORTHEAST FLOW WILL KEEP LOW LEVEL MOISTURE CONTENT HIGHER
OVER THE EAST COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  68  78  68  76 / 10 20 10 10
FORT LAUDERDALE  71  80  70  78 / 10 20 10 10
MIAMI            71  81  69  80 / 10 20 10 10
NAPLES           65  82  61  82 / 10 10 10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 5 PM EDT SUNDAY FOR
     BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN
     REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM
     DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO
     THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER
     INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...NONE.
&&

DISCUSSION/MARINE/FIRE...14/MJB
AVIATION...55/CWC
Hazardous weather outlook, Apr 6, 3:01 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EDT FRI APR 6 2012

AMZ610-630-FLZ063-066>075-168-172>174-071015-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
301 PM EDT FRI APR 6 2012

...STRONG THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS COULD BECOME
STRONG WITH FREQUENT LIGHTNING, GUSTY WINDS AND UP TO QUARTER
SIZED HAIL.

TORNADO: AN ISOLATED TORNADO WILL REMAIN POSSIBLE...MAINLY ACROSS
DADE COUNTY. THE BEST CHANCE FOR WATERSPOUTS DEVELOPING WILL
REMAIN ACROSS THE ADJACENT WATERS OF DADE COUNTY...INCLUDING THE
BAY.

WIND: GUSTY WINDS UP TO 40 TO 50 MPH ASSOCIATED WITH HEAVY SHOWERS
AND STORMS WILL REMAIN POSSIBLE...MAINLY ACROSS DADE COUNTY AND
THE ADJACENT COASTAL WATERS.

HAIL: QUARTER SIZED HAIL HAS ALREADY BEEN REPORTED WITH
A FEW STORMS THAT DEVELOPED EARLIER TODAY. THIS WILL REMAIN A
POSSIBILITY THROUGH THE AFTERNOON HOURS ACROSS DADE COUNTY.

RIP CURRENTS: WEST SOUTHWEST WINDS AROUND 15 MPH WITH HIGHER
GUSTS WILL RESULT IN A MODERATE RISK OF RIP CURRENTS AT THE GULF
COAST BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GULF STREAM SEAS WILL INCREASE BEHIND THE PASSAGE OF THIS COLD
FRONT, WITH HAZARDOUS SEAS EXPECTED BY SATURDAY MORNING.

THE RISK OF RIP CURRENTS WILL INCREASE THIS WEEKEND ALONG THE
ATLANTIC BEACHES DUE TO A BREEZY ONSHORE WIND FLOW.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND HAIL
TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Apr 6, 11:39 AM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1139 AM EDT FRI APR 6 2012

FLZ067-068-071-072-168-172-061615-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
1139 AM EDT FRI APR 6 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN BROWARD COUNTY
  SOUTHEASTERN PALM BEACH COUNTY

* UNTIL 1215 PM EDT

* AT 1134 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR CORAL SPRINGS...AND MOVING EAST AT 40 MPH.

* THE STORM WILL AFFECT...
  COCONUT CREEK...
  DEERFIELD BEACH...
  LIGHTHOUSE POINT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2618 8009 2616 8036 2636 8037 2641 8006
      2637 8006
TIME...MOT...LOC 1539Z 261DEG 33KT 2628 8023

AK
Special weather statement, Apr 6, 1:00 PM EDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
100 PM EDT FRI APR 6 2012

FLZ071>074-172-173-061730-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY FL
METROPOLITAN MIAMI DADE FL
100 PM EDT FRI APR 6 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 130 PM EDT

* AT 1258 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR PEMBROKE PINES...AND MOVING EAST AT 30
  MPH.

* THE STORM WILL AFFECT...
  PEMBROKE PINES...
  MIAMI LAKES...
  MIRAMAR PARKWAY AND UNIVERSITY DRIVE...
  NORTH PERRY AIRPORT...
  HOLLYWOOD...
  AVENTURA...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 40 TO 50 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2589 8011 2586 8012 2586 8015 2588 8015
      2587 8016 2596 8054 2611 8048 2608 8010
      2591 8011 2591 8010 2590 8010
TIME...MOT...LOC 1700Z 279DEG 25KT 2600 8034

AK
Special weather statement, Apr 6, 1:29 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
129 PM EDT FRI APR 6 2012

FLZ071-072-074-172-173-061800-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL
129 PM EDT FRI APR 6 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY
  EXTREME NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 200 PM EDT

* AT 126 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR SOUTHWEST RANCHES...AND MOVING EAST AT 40
  MPH.

* THE STORM WILL AFFECT...
  COOPER CITY...
  PINES BLVD AND UNIVERSITY DRIVE...
  HOLLYWOOD...
  HALLANDALE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2591 8011 2591 8010 2590 8011 2600 8041
      2615 8035 2610 8010
TIME...MOT...LOC 1729Z 287DEG 36KT 2605 8029

AK
Local storm report, Apr 6, 1:53 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
153 PM EDT FRI APR 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             HOLLYWOOD               26.03N 80.17W
04/06/2012  M1.00 INCH       BROWARD            FL   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER REPORTED QUARTER SIZED HAIL 1
            TO 2 MILES SOUTHEAST OF THE DRIFTWOOD ESTATES NEAR
            HOLLYWOOD BLVD AND SOUTH 28TH AVE

&&

CARACOZZA
Local storm report, Apr 6, 2:22 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
222 PM EDT FRI APR 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     TORNADO          2 NNW NAPLES            26.17N 81.81W
04/06/2012                   COLLIER            FL   FIRE DEPT/RESCUE

            RESIDENT OF AMBASSADOR CLUB CONDOS IN THE 1900 BLOCK OF
            GULF SHORE BLVD NORTH OBSERVED A WATERSPOUT MOVING
            ONSHORE. PICTURES RECEIVED INDICATE MINOR DAMAGE TO
            ROOFING AND DOORS, ALONG WITH BROKEN TREE BRANCHES AND A
            SNAPPED SMALL SABLE PALM. ISOLATED NATURE AND MAGNITUDE
            OF DAMAGE CONSISTENT WITH WATERSPOUT OBSERVATION. TORNADO
            RATED AN EF-0 WITH MAXIMUM WINDS LIKELY IN 65-80 MPH
            RANGE. POWER LINES DOWNED AND TREE DAMAGE IN APPROX.
            TWO-SQUARE-MILE AREA AROUND WATERSPOUT LANDFALL POINT.

&&

MOLLEDA
Local storm report, Apr 6, 2:29 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
229 PM EDT FRI APR 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND GST     DOLPHINS STADIUM        25.95N 80.24W
04/06/2012  M45 MPH          MIAMI-DADE         FL   MESONET

            AT 140 PM...A WIND GUST OF 45 MPH...OR 39 KTS...WAS
            RECORDED BY A MESONET STATION AT SUNLIFE STADIUM.

&&

ROSS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:09 AM EDTSpecial Marine WarningMFL51 min
Apr 6, 9:29 AM EDTSpecial Marine WarningMFL46 min
Apr 6, 9:48 AM EDTSpecial Weather StatementMFLCollier42 min
Apr 6, 9:53 AM EDTSevere Thunderstorm WarningMFLCollier, Hendry37 min
Apr 6, 10:12 AM EDTSpecial Marine WarningMFL33 min
Apr 6, 10:13 AM EDTSpecial Weather StatementMFLCollier32 min
Apr 6, 10:50 AM EDTSpecial Marine WarningMFL55 min
Apr 6, 11:18 AM EDTSpecial Marine WarningMFL57 min
Apr 6, 11:21 AM EDTSpecial Weather StatementMFLCollier24 min
Apr 6, 11:39 AM EDTSpecial Weather StatementMFLBroward36 min
Apr 6, 11:46 AM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach12 min
Apr 6, 11:51 AM EDTSpecial Marine WarningMFL43 min
Apr 6, 1:00 PM EDTSpecial Weather StatementMFLBroward30 min
Apr 6, 1:29 PM EDTSpecial Weather StatementMFLBroward31 min
Apr 6, 1:39 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade17 min
Apr 6, 1:42 PM EDTSpecial Marine WarningMFL33 min
Apr 6, 1:58 PM EDTSpecial Marine WarningMFL62 min
Apr 6, 2:56 PM EDTSpecial Marine WarningMFL64 min
Apr 6, 3:36 PM EDTSpecial Marine WarningMFL39 min
Apr 6, 4:00 PM EDTSpecial Marine WarningMFL45 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.